Nuromol Tablets

NZ$21.99 NZ$15.99
Size
Quantity
DownUp
Add To Cart
Nuromol 72 tablets

Nuromol tablets combine the power of two active ingredients – ibuprofen and paracetamol in one tablet providing superior pain relief vs two tablets of regular paracetamol, for up to 8 hours.

Nuromol provides relief from: back pain, dental pain, period pain, migraine headache, tension headache, headache, muscular pain, cold and flu symptoms, sore throat, rheumatic pain and non-serious arthritic pain.

Available in 24, 48 or 72 tablets

Ingredients: Each tablet contains ibuprofen 200mg and paracetamol 500mg. Contains no wheat or gluten. Contains no preservatives.

Dosage: Take with water. Do not take more than 3 days at a time (2 days for adolescents aged 12 to 17 years) .

  • Adults under 65 and children over12 years: Take 1 or 2 tablets 3 times a day when necessary (every 8 hours).
  • Do not give to children under 12 years. Nurofen for children products are available.

 

Suitable for breastfeeding mothers.

Do not take if you are allergic to diclofenac, aspirin or anti-inflammatory medicines.

Do not take with other products containing paracetamol or ibuprofen or other anti-inflammatory medicines.

NZ$21.99 NZ$15.99
Size
Quantity
DownUp
Add To Cart